Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 10, NWS Tulsa, OK

February 28, 2011Crawford County, Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 28, 2011, 12:10 AM CST for Crawford County, Franklin County, Madison County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2011, 12:10 AM CST (06:10 UTC)
Expired
Feb 28, 2011, 12:42 AM CST
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 10:04 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WUUS54 KTSA 280610
SVRTSA
ARC033-047-087-280700-
/O.NEW.KTSA.SV.W.0010.110228T0610Z-110228T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 100 AM CST

* AT 1207 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHWEST OF FERN...MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOSTON...CASS...FERN...MOUNTAINBURG...MULBERRY AND PETTIGREW.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 20 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
      3576 9368 3555 9370 3542 9406 3563 9417
      3593 9348
TIME...MOT...LOC 0610Z 244DEG 48KT 3560 9401

$$
2 follow-up statements
969 
WWUS54 KTSA 280627
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CST MON FEB 28 2011

ARC033-047-087-280700-
/O.CON.KTSA.SV.W.0010.000000T0000Z-110228T0700Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-
1227 AM CST MON FEB 28 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 AM CST FOR
SOUTHEASTERN MADISON...NORTHERN FRANKLIN AND NORTHEASTERN CRAWFORD
COUNTIES...

AT 1223 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUTTON...
MOVING NORTHEAST AT 65 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOSTON...
ARBAUGH AND RED STAR.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 20 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
      3576 9368 3555 9370 3542 9406 3563 9417
      3593 9348
TIME...MOT...LOC 0627Z 241DEG 58KT 3579 9364

$$
990 
WWUS54 KTSA 280642
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CST MON FEB 28 2011

ARC033-047-087-280653-
/O.CAN.KTSA.SV.W.0010.000000T0000Z-110228T0700Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-
1242 AM CST MON FEB 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
NORTHERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
      3576 9368 3555 9370 3542 9406 3563 9417
      3593 9348
TIME...MOT...LOC 0643Z 241DEG 58KT 3591 9336

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 11:27 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 27, 11:27 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CST SUN FEB 27 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... A COLD FRONT WITH ASSOCIATED THUNDERSTORMS IS
CURRENTLY MOVING SOUTHEASTWARD THROUGH THE REGION. THE FRONT HAS
ALREADY PASSED OKLAHOMA TAF SITES AND WILL MOVE ACROSS ARKANSAS
TAF SITES OVER THE NEXT COUPLE OF HOURS. BEHIND THE FRONT...
MVFR CEILINGS WILL PERSIST UNTIL ABOUT MID DAY MONDAY.
NORTHERLY WINDS WILL REMAIN GUSTY THROUGH THE DAY MONDAY... BEFORE
EASING AROUND SUNSET.

&&

.PREV DISCUSSION... /ISSUED 922 PM CST SUN FEB 27 2011/

DISCUSSION...
HAVE EXTENDED THE TORNADO WATCH UNTIL 11 PM AND INCLUDED ALL THE
KANSAS BORDER COUNTIES OVER TO THE MISSOURI BORDER. THE WORST OF
THE STORMS THUS FAR HAVE REMAINED JUST NORTH OF OUR FORECAST
AREA BUT MAY STILL SEE SOME INCREASE IN THE STORMS THAT HAVE
BACKBUILT INTO NORTHEAST OKLAHOMA. THUS FELT IT PRUDENT TO EXTEND
THE WATCH A COUPLE HOURS.

HAVE ALSO SEEN CONVECTION FIRE DURING THE PAST HOUR ALONG THE
DRYLINE THAT HAS BEGUN AN EASTERN PUSH TOWARDS SOUTHEAST OKLAHOMA.
THESE STORMS HAVE REMAINED TAME THUS FAR BUT MAY INCREASE IN
INTENSITY AT ANY TIME AND IF THEY DO...A NEW WATCH WILL LIKELY BE
NEEDED PER COORDINATION WITH THE STORM PREDICTION CENTER.

THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO WHETHER CONVECTION
WILL EVER FILL IN BETWEEN THESE TWO AREAS. THE HRRR KEEPS THE TWO
AREAS SEPARATE BUT DOES SHOW A BIT OF AN INCREASE IN CONVECTIVE
COVERAGE IN NORTHWEST ARKANSAS BY AROUND MIDNIGHT. THE DRYLINE AND
COLD FRONT WILL CONTINUE TO ACCELERATE QUICKLY ACROSS THE AREA AND
ANY SEVERE WEATHER THREAT SHOULD COME TO AN END IN OUR FORECAST
AREA BY 1-2 AM.

HAVE MADE SOME ADJUSTMENTS TO POPS TONIGHT TO FIT CURRENT TRENDS
AND HAVE ALSO LOWERED MINIMUMS A FEW DEGREES BASED ON UPSTREAM
READINGS AND SUPPORT FROM THE NEW 00Z NAM.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Feb 27, 11:15 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CST SUN FEB 27 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1115 PM CST SUN FEB 27 2011

...SEVERE WEATHER ONGOING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
   ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
RAPIDLY EASTWARD ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
LATE THIS EVENING INTO THE EARLY MORNING HOURS. THE STRONGER BOW
SEGMENTS WILL LIKELY HAVE DAMAGING WINDS WITH ISOLATED AREAS OF LARGE
HAIL. IN ADDITION...ISOLATED TORNADOES WILL REMAIN POSSIBLE. THE
SEVERE WEATHER THREAT WILL LIKELY END BETWEEN 100 AND 200 AM AS THE
THUNDERSTORM LINE SHIFTS EAST.

ADDITIONALLY...A FIRE DANGER THREAT WILL REMAIN OVERNIGHT INTO
MONDAY MORNING AS A STRONG COLD FRONT SWEEPS THROUGH THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE AFOREMENTIONED FIRE DANGER WILL BEGIN TO LESSEN MONDAY AS
WINDS SUBSIDE...BUT WILL INCREASE AGAIN ON TUESDAY AS WARM
SOUTHERLY WINDS RETURN. BY FRIDAY...RAIN AND THUNDERSTORM CHANCES
WILL INCREASE AS MOISTURE RETURNS...WIND FIELDS STRENGTHEN AND THE
NEXT UPPER SYSTEM APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 27, 10:23 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CST SUN FEB 27 2011

OKZ068-280500-
CHEROKEE OK-
1023 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

AT 1023 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF TAHLEQUAH TO 9 MILES SOUTH OF
TAHLEQUAH...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TAHLEQUAH AND ELDON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9479 3590 9479 3590 9480 3579 9480
      3574 9503 3598 9510
TIME...MOT...LOC 0423Z 255DEG 50KT 3597 9502 3580 9498
Special weather statement, Feb 27, 10:26 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011

OKZ070-073>075-280500-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
1026 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER

AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLOCKER...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...BLOCKER...QUINTON AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3544 9506 3525 9491 3489 9564 3505 9576
TIME...MOT...LOC 0426Z 237DEG 49KT 3502 9560
Special weather statement, Feb 27, 10:26 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011

OKZ068-070-072-280500-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1026 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WEBBERS FALLS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GORE...MARBLE CITY...COOKSON AND
WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3572 9480 3565 9481 3564 9478 3559 9477
      3547 9522 3558 9528 3584 9483
TIME...MOT...LOC 0426Z 238DEG 49KT 3555 9519
Special weather statement, Feb 27, 10:35 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CST SUN FEB 27 2011

OKZ049-073-075-280500-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1035 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1035 PM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...CLAYTON...STANLEY...
TUSKAHOMA AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3438 9579 3451 9579 3452 9578 3452 9568
      3459 9568 3459 9575 3460 9575 3478 9527
      3458 9517 3457 9517
TIME...MOT...LOC 0435Z 247DEG 52KT 3446 9583
Local storm report, Feb 27, 11:09 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             WESTVILLE               35.99N 94.57W
02/27/2011  E1.00 INCH       ADAIR              OK   LAW ENFORCEMENT

&&

DMJ
Local storm report, Feb 28, 12:00 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     POCOLA                  35.23N 94.48W
02/27/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

            ON HWY 540 CLOSE TO TRI-STATE

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 10:39 PM CSTSevere Thunderstorm WarningTSAWashington51 min
Feb 27, 10:48 PM CSTSevere Thunderstorm WarningTSACrawford, Sebastian42 min
Feb 27, 10:50 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin40 min
Feb 27, 11:00 PM CSTSevere Thunderstorm WarningTSABenton, Washington30 min
Feb 27, 11:27 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian48 min
Feb 27, 11:28 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Feb 27, 11:37 PM CSTAreal Flood AdvisoryTSACarroll, Madison, Washington113 min
Feb 28, 12:23 AM CSTSpecial Weather StatementTSACarroll37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.